On the homology of graded Lie algebras

Paulo Tirao*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We consider the homology of finite-dimensional-graded Lie algebras with coefficients in a finite-dimensional-graded module. By a combinatorial approach we give a lower bound for their total homology. Our result extends a result of Deninger and Singhof for the case of trivial coefficients. Applications for 2-step and free nilpotent Lie algebras are given.

Original languageEnglish
Pages (from-to)357-366
Number of pages10
JournalJournal of Pure and Applied Algebra
Volume156
Issue number2-3
DOIs
StatePublished - 23 Feb 2001
Externally publishedYes

Keywords

  • 17B56
  • 17B70

Fingerprint Dive into the research topics of 'On the homology of graded Lie algebras'. Together they form a unique fingerprint.

Cite this